66897members
353074posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Docetaxol aching knees and hips and painful toes and finger tips

1 REPLY 1
Highlighted
Moderator

Re: Docetaxol aching knees and hips and painful toes and finger tips

Hi NikkiWint, 

 

As you haven't had a reply from the community yet, do feel free to give our helpline a call and speak to one of our nurses. You can reach them on 0808 800 6000.

 

Take care, 

 

Becca at Breast Cancer Care. 

Highlighted
Member

Docetaxol aching knees and hips and painful toes and finger tips

Hi all, 

 

I had my last  Docetaxol 3 weeks ago and am having trouble with painful toes and fingertips, also have really painful hips and knees.   Can anyone suggest anything that can help or how long this can last for.  Any hints and tips greatly appreciated as I am due to start radiotherapy in 2 weeks and I am hoping this will have faded by then (or is that wishful thinking).

 

Thank you in advance,

 

Nikki